Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 214 - 218

Symmetry Properties and Reduction of the Generalized Nonlinear System of Two-Phase Liquid Equations

Authors
L.O. TULUPOVA
Corresponding Author
L.O. TULUPOVA
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.26How to use a DOI?
Abstract
Let us consider the multidimensional nonlinear system of heat equations u0 = f(v)u; v0 = u, (1) where u = u(x) R1, v = v(x) R1, x = (x0, x) R1+3, is the Laplace operator, f(v) is an arbitrary differentiable function. In this paper the classification of symmetry properties of equations (1) is investigated depending on the function f(v). In the case where the system (1) is invariant with respect to the conformal algebra AC(3), we use the symmetry to construct ansatzes and reduce this system to partial differential equations (PDE).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
214 - 218
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.26How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L.O. TULUPOVA
PY  - 2006
DA  - 2006/12
TI  - Symmetry Properties and Reduction of the Generalized Nonlinear System of Two-Phase Liquid Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 214
EP  - 218
VL  - 3
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.26
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.26
ID  - TULUPOVA2006
ER  -